# SDR CA040415008

- Difficulty date: March 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,652 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 58570
- Part serial: 282
- Condition: Slow
- Location: Park Brake
- Part time: 37,510 hours, 50,261 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI TO HANGER, BRAKES OVERHEATED CAUSING FIRE ON NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES AND NR 1 AND NR 2 BRAKE ASSEMBLIES TO GLOW RED HOT. ALL FOUR MAIN WHEEL AND BRAKE ASSEMBLIES REPLACED.  RT MAIN LANDING GEAR SHOCK STRUT REPLACED. OTHER ITEMS, BRAKE LINES, FIRE EXTINGUISHERS, ETC REPLACED AS REQUIRED. EXTENSIVE TROUBLESHOOTING COMPLETED AND FAULT TRACED TO PARKING BRAKE VALVE SLOW TO RELEASE.
